Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Roots and canonical forms for circulant matrices


Authors: C. M. Ablow and J. L. Brenner
Journal: Trans. Amer. Math. Soc. 107 (1963), 360-376
MSC: Primary 15.30; Secondary 15.35
DOI: https://doi.org/10.1090/S0002-9947-1963-0155841-7
MathSciNet review: 0155841
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15.30, 15.35

Retrieve articles in all journals with MSC: 15.30, 15.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0155841-7
Article copyright: © Copyright 1963 American Mathematical Society